MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.On (b)(6) 2024, it was reported that the patient encountered infusion set leaks in the tubing site no further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6004558 in question was manufactured at the osted site.Device history record (dhr) review: the lot 6004558 was manufactured according to work instruction (wi) appendix 1 batchcard for production of packaging room on 19-dec-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no testing required according to sop, complaint handling (rev.21).Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20308690
Report Number8021545-2024-03893
Device Sequence Number15670217
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model NumberMMT-441AH
Device Lot Number6004558
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown